MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/ijt.ijt_101_19

Медицинская библиотека · International journal of trichology · 2019

Diffuse Alopecia Areata Associated with Weight-Loss Pills.

Chavez-Alvarez Sonia, Villarreal-Alfaro-Lopez A L, Vazquez-Martinez Osvaldo, Villarreal-Martinez Alejandra

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Alopecia associated with ingestion of amphetamines has been reported occasionally. These drugs may act as a triggering factor to develop diffuse alopecia. We present a case of alopecia areata possibly linked to the ingestion of amphetamines. This case may provide evidence that amphetamines can also be a cause of alopecia areata in susceptible individuals. We intend to awaken an interest in the medication history of patients presenting with sudden diffuse alopecia areata.

Для цитирования: Chavez-Alvarez Sonia, Villarreal-Alfaro-Lopez A L, Vazquez-Martinez Osvaldo, Villarreal-Martinez Alejandra. Diffuse Alopecia Areata Associated with Weight-Loss Pills.. International journal of trichology. 2019. DOI: 10.4103/ijt.ijt_101_19.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.